• Title of article

    Harmonic morphisms from the compact semisimple Lie groups and their non-compact duals

  • Author/Authors

    Sigmundur Gudmundsson and Martin Svensson، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 2006
  • Pages
    16
  • From page
    351
  • To page
    366
  • Keywords
    symmetric spaces , Minimal submanifolds , Harmonic morphisms
  • Journal title
    DIFFERENTIAL GEOMETRY & APPLICATIONS
  • Serial Year
    2006
  • Journal title
    DIFFERENTIAL GEOMETRY & APPLICATIONS
  • Record number

    288962